advertisement
Question
Posted by: H from CT | 2004/01/09

PMS

I suffer from the following symptoms before and during my periods:
Before my periods - headaches, nausia, over all feeling of not feeling well (allmost like being "allergic" to my own body), tender breasts, pimples, that is at it's worst 2 days before I start my period.
During my period - lower back pain, that is sometimes very bad, and I need to take painkillers.
Could it be that there is something wrong with my hormone levels? Should I have it tested, and do I need to have this done through my gynae, as at my last visit to him, he said that I am experiencing normal PMS symptoms. I just feel that something is not right and that I need a second opinion? Over the last 6 months these symptoms has increased and getting more intense?
For the last 3 months I have also had the following happen to me - a week after the last day of my period, I have a discharge, not the same as my period, it is more like a brown/bloody mucus discharge for about a week, then it stops and the PMS symptoms start again!
Any advise????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree that you have PMS symptoms similar to what many women experience. The Pill often helps for these and you could try Ponstan for the period pains. You should take this as soon as your period starts.
The discharge should be investigated. You may have an infection or a problem with your cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement